×

zbMATH — the first resource for mathematics

Die Fortsetzung vier- und höherdimensionaler analytischer Flächen des \(\mathbb{R}_{2n}(n\geq 3)\). (Cousinsche Verteilungen 2. Art.). (German) Zbl 0037.18302

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Oka, K.: I. Domaines convexes par rapport aux fonctions rationelles. J. Sci. Hiroshima6, Nr. 3 (1936). II. Domaines d’holomorphie. J. Sci. Hiroshima7, Nr. 2 (1937). · JFM 62.0399.01
[2] Einen zusammenfassenden Bericht über den Cousinschen Problemkreis gabenH. Behnke u.K. Stein: Jb. dtsch. math. Vereinig.47, Abt. 1, 177-192 (1937).
[3] Cartan, H.: C. r. Acad. Sci. Paris199, 1284-1287 (1934).
[4] Cartan, H.: C. r. Acad. Sci. Paris207, 558-560 (1938).
[5] Behnke, H., u.P. Thullen: Theorie der Funktionen mehrerer komplexer Veränderlichen. Erg. Math.3, 50 (1934). · Zbl 0008.36504
[6] Rothstein, W.: Über die Fortsetzung analytischer Flächen. Erscheint in den Mathematischen Annalen. · Zbl 0043.08503
[7] Einemeromorphe Funktion mit der geforderten Eigenschaft gibt es bekanntlich immer. Vgl.Osgood, Lehrbuch der Funktionentheorie II, 1. Lief., S. 116, 3. Satz. Leipzig: C. G. Teubner 1929.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.